# SDR DALA2023021401175

- Difficulty date: February 10, 2023
- Submitted: February 14, 2023
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 94,503 hours, 39,623 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 684 DOOR 1L WOULD NOT ARM. CORRECTIVE ACTION: FOUND GIRT BAR ATTACH LANYARD OUT OF POSITION. REPOSITION, NOW ARMS NORMAL. (9352222)
